Volume 11 (2007)

Download this article
For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Automorphisms of 2–dimensional right-angled Artin groups

Ruth Charney, John Crisp and Karen Vogtmann

Geometry & Topology 11 (2007) 2227–2264

DOI: 10.2140/gt.2007.11.2227

Forward citations
M B Day, Peak reduction and finite presentations for automorphism groups of right-angled Artin groups, Geometry & Topology 13 (2009) 817
M B Day, Symplectic structures on right-angled Artin groups: Between the mapping class group and the symplectic group, Geometry & Topology 13 (2009) 857
V N Remeslennikov, A V Treier, Structure of the automorphism group for partially commutative class two nilpotent groups, Algebra and Logic 49 (2010) 43